# SDR CALA2012020800077

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 44,804 hours, 15,017 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 6355B000103
- Part serial: 0867
- Condition: Inoperative
- Location: Horiz Stab
- Part time: 20,253 hours, 8,844 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT STAB OUT OF TRIM LIGHT CAME ON STABILIZER TRIM WOULD NOT OPERATE NORMALLY MANUAL TRIM REQUIRED R&R,D STAB TRIM MOTOR REF M/M 27-41-000-801 & 27-41-71-400-801 ALL TEST PASSED REF M/M 22-11-81-710-801 & 27-41-71-700-801 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1454247 SN OFF 00867 MOTOR, STAB, HO  OFF 29-2741-9-0008 0867 ON 29-2741-9-0008 0667.
